Congruence on Clifford Semigroup of left Quotient

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2015 by IJMTT Journal
Volume-22 Number-2
Year of Publication : 2015
Authors : Edem E. David
  10.14445/22315373/IJMTT-V22P511

MLA

Edem E. David"Congruence on Clifford Semigroup of left Quotient", International Journal of Mathematics Trends and Technology (IJMTT). V22(2):68-74 June 2015. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
For a Clifford Semigroup Q of left quotients of its subsemigroup S, the paper investigates congruences on Q and concludes that its congruence is determined by the subsemigroup S. In particular, there is always a left reversible congruence on Q in addition to other congruences.

References
[1] A. H. Clifford; G. B. Preston, The Algebraic theory of semigroups: Amer. Math. Soc., Providence, Vol. I (1961), Vol. II (1967).
[2] V.A.R. Gould, Clifford Semigroups of left quotient; Glasgow Math. J. 28 (1986) 181-191.
[3] J.M. Howie, An introduction to semigroup theory; Academic Press, New York, (1976).
[4] H.R.K. Iyenger; Semilattice of Bisimple inverse semigroups, Quart. J. Math. Oxford (2), 23 (1972), 299 – 318.
[5] W.D. Munn and N R. Reilly, Congruencies on a Bisimple ω-semigroup; Proc. Glasgow Math. Assoc. 7 (1966) 184 – 192.
[6] K.E. Osondu; Semilattices of left reversible semigroups, Semigroup Forum Vol. 17 (1979) 139 – 152.
[7] H.J. Weinert; On S-sets and semigroups of quotients, semigroup Forum 19 (1980) 1 – 78.

Keywords
Congruence, Left Order, Green’s Relation.